# SDR REXA2013040700730

- Difficulty date: April 7, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 21,592 hours, 19,022 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Damaged
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3667 (DTW TO CTL) PERFORMED AIR RETURN TO DTW DUE TO NOSE DOOR OPEN AND GEAR DISAGREE MESSAGE.  CREW DECLARED AN EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NOSE LANDING GEAR CENTERED /EXTENDED PROXIMITY SENSOR BRACKET IAW DOWTY CMM 32-20-04.  RE-INSTALLED PROXIMITY SENSOR IAW 32-61-05.  PERFORMED EXTENSION/RETRACTION CHECK IAW AMM 32-30-00.  ALL CHECKS GOOD.
